# SDR HEEA955350

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7168
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1179405403
- Condition: Fluctuates
- Location: Nr 2 Fuel Qty
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SUPPLY NEEDLE FLUCTUATES UP AND DOWN AFTER ABOUT 15 MINUTES (WHEN GAUGE WARMS UP)
